# SDR AALA20110211LGW01

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 51,982 hours, 8,254 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SMOKE ALARM FORWARD LAVATORY CAME ON.  NO SMOKE DETECTED AND LAV WAS NOT OCCUPIED AT THE TIME.  DEFERRED SMOKE/FIRE ALARM AT FWD LAV PER MEL 26-13 WITH AUTH NBR 02-433D-C.  DISCONNECTED POWER CONNECTOR.  REPLACED LAV F1 SMOKE DETECTOR.  OPS CHECK NORMAL.
